MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ATUN REV ASSEM WRNCH ADAPTOR; ATTUNE STEMMABLE TIBIA INSTRUMENTS : WRENCHES

DEPUY ORTHOPAEDICS, INC. 1818910 ATUN REV ASSEM WRNCH ADAPTOR; ATTUNE STEMMABLE TIBIA INSTRUMENTS : WRENCHES
Catalog Number 254600428
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there was an instrument that appeared to not work correctly.The 245600428 (stem wrench) got stuck on the stem implant and it was difficult to separate.If you look on the inside of the wrench you can see where the corners of the stem bound with the wrench.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: examination of the returned instrument could not confirm the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUN REV ASSEM WRNCH ADAPTOR
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : WRENCHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8583755
Report Number1818910-2019-92629
Device Sequence Number1936155
Product Code HXC
UDI-Device Identifier10603295440307
UDI-Public10603295440307
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254600428
Device Lot NumberGM5001502
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2019
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer06/06/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR